On the rarity of quasinormal subgroups
Rendiconti del Seminario Matematico della Università di Padova, Volume 125  (2011), p. 81-106
@article{RSMUP_2011__125__81_0,
     author = {Cossey, John and Stonehewer, Stewart},
     title = {On the rarity of quasinormal subgroups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {125},
     year = {2011},
     pages = {81-106},
     zbl = {1250.20014},
     mrnumber = {2866121},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__125__81_0}
}
Cossey, John; Stonehewer, Stewart. On the rarity of quasinormal subgroups. Rendiconti del Seminario Matematico della Università di Padova, Volume 125 (2011) , pp. 81-106. http://www.numdam.org/item/RSMUP_2011__125__81_0/

[1] T. R. Berger - F. Gross, A universal example of a core-free permutable subgroup, Rocky Mountain J. Math., 12 (1982), pp. 345-365. | MR 661742 | Zbl 0497.20013

[2] J. Cossey - S. E. Stonehewer, Abelian quasinormal subgroups of finite p -groups, J. Algebra, 326 (2011), pp. 113-121. | MR 2746054 | Zbl 1218.20009

[3] M. Hall, The Theory of Groups, Macmillan, New York, 1959. | MR 103215 | Zbl 0116.25403

[4] B. Huppert - N. Blackburn, Finite Groups II, Springer-Verlag, Berlin-Heidelberg-New York, 1982. | MR 650245 | Zbl 0477.20001

[5] R. Maier - P. Schmid, The embedding of quasinormal subgroups in finite groups, Math. Z., 131 (1973), pp. 269-272. | MR 364443 | Zbl 0259.20017

[6] O. Ore, Structures and group theory I, Duke Math. J., 3 (1937), pp. 149-173. | JFM 63.0060.01 | MR 1545977

[7] O. Ore, On the application of structure theory to groups, Bull. Amer. Math. Soc., 44 (1938), pp. 801-806. | JFM 64.0054.04 | MR 1563880

[8] D. J. S. Robinson, Finiteness Conditions and Generalized Soluble Groups I, Springer-Verlag, Berlin-Heidelberg-New York, 1972. | Zbl 0243.20033

[9] S. E. Stonehewer, Permutable subgroups of some finite permutation groups, Proc. London Math. Soc., 28 (3) (1974), pp. 222-236. | MR 376857 | Zbl 0293.20025

[10] S. E. Stonehewer - G. Zacher, Abelian quasinormal subgroups of groups, Rend. Mat. Acc. Lincei, 15 (9) (2004), pp. 69-79. | MR 2148535 | Zbl 1154.20306